it is 7 weeks since i have started accutane 40 mg per day.my weight is 62 . i am 44 years old female .no more acne, i didnt get even one acne after I have started accutane.
before Accutane I have never had even one scar on my face but since last week I am noticing some scars like chicken pox on my forehead and nose .I don't know what you would call my scars- they look like chicken pox scars. Do these pitted scars fade with time like red marks? and do they just look worse while you're on accutane? am I giong to have this scars for ever? please advice.
How are you? Acute exacerbation of acne may be observed during the initial period of Accutane treatment but this usually subsides
with continued treatment. It is recommended that exposure to intense sunlight or to UV rays should be avoided and skin moisturizer and lip balm be used to prevent dryness of the skin and lips. If the scar-like lesions persists, it is best that you have this checked by your dermatologist for proper evaluation and to rule out severe skin reactions that may be associated with accutane use. Direct clinical examination is important to determine the underlying cause of the skin lesions. This link may help:
Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.